Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in lower abdomen, near joint, typhoid. Taking oftum. Widal test done again. Treatment?

Hi, I m 36 yrs old. I was having pain in the lower quadrant of the right abdomen near to the the joint . Later it was diagnosed to be typhoid with typhi o 1/160 and typhi h 1/80. Doctor suggested antibiotic, Oftum-OZ. After 2 weeks i did my widal test again which showed typhi o 1/80 and typhi h 1/160. CBC shows ESR to be 35 which was previously 40 and the pain still persists. Please let me know what it indicates. Thanks and Regards.
Asked On : Tue, 18 Sep 2012
Answers:  6 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
Welcome to HCM.
You were sufffering from thyphoid. The numericals in reports are titre i.e amount of antibodies in your body against bacteria. Widal test is positive in 2nd week of illness and gradually tapers, so dont think too much about numericals.
Salmonella thyphi bacetria resides in caecum , the part of intestine , located in right lower abodmen, thats why you fell pain sometime, but it is not too much serious , so dont worry and comtinue with your tratment.
Thanking you.
Answered: Tue, 18 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Jita,
Thanks for query.
Typhoid does give rise to pain in abdomen.
But as you have got typical pain on right lower quadrant of abdomen, possibility of having
Chronic Appendicitis to be kept in mind.
Consult surgeon and get examined.
Ok and bye.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
typhoid takes 3 to 4 week to go
if you have no any other problem i dvise to take chloromycetin cap 3 times a day for 3 week
take antacid also
tab meftal spas sos for abdomen ache and fever
after stopping of 3 week course leave one week and then you will find negetive result for typhoid
Answered: Tue, 18 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Have you undergone ultrasound imaging previously?
What was the reports?
You may have right iliac fossa pathology with possibility of acute appendicitis and Koch's abdomen (as you have raised ESR).
You should go for ultrasound imaging and CT/ MRI scan, if needed.
You should also go for colonoscopy if not contraindicated for diagnosing tubercular lesion.
You should also go for blood culture & sensitivity and TB gamma interferon.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 18 Sep 2012
I find this answer helpful
  User's Response
Welcome to Healthcare Magic,
Widal test no longer recommended ( neither sensitive nor specific). For confirmation the standard criteria is culture ( bone marrow aspirate, blood, stool ), IDL Tubex test; Typhoid test. Treatment usually with ciprofloxacin or levofloxacin or ceftriaxone inj. ESR erythrocyte sedimentation rate are still high ( normal 0-15 mm per hour), means inflammatory/infectious process still persisting. Discuss with your Doctor all above details again.

I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.

Best Regards,
Answered: Wed, 19 Sep 2012
I find this answer helpful
  User's Response
heloo mitra,
since it had been diagnosed typhold,; r advised to take full rest for one month,so that
your abdomen muscle could not b broken.
2. to take nutrtious diet.
3 . multi vitamines with antibiotic may b necessary.
4. drink magnetic water 4-5 glass daily.
hope for early recovery.
Answered: Tue, 18 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor